# SDR CALA0400326

- Difficulty date: April 6, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 53,703 hours, 25,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME UNDER TIEDOWN RAIL CORRODED AT STA 1231 BETWEEN STRINGER 27L AND 28L IN AFT BAGGAGE BIN.  THE CORRODED AREA OF BELTFRAME WAS CUT OUT AND REPAIR PARTS WERE INSTALLED IAW SRM 53-03, FIGURE 5.
